# SDR 2004FA0000872

- Difficulty date: August 9, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N260VP
- Make and model: Cessna 650
- Aircraft serial: 6500190
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 6242020519
- Part serial: 300
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE, CREW NOTED A SHIMMY IN THE NOSE WHEEL AND ABORTED TAKEOFF.  INSPECTION FOUND NOSE GEAR FRICTION BRAKE DRAG LOW.  ADJUSTED FRICTION BRAKE PER CE650 MM.  COMPLETED HIGH SPEED (100 KTS) TAXI CHECK WITH NO SHIMMY EVIDENT.  RELEASED AIRCRAFT FOR SERVICE.  (M)
